MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #2

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #2
Model Number 8404KXC
Medical Device Problem Codes No Display/Image (1183); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the image blocks out.No patient or procedure involvement.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The investigation is not yet completed; investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per manufacturer's investigation results: during the manufacturer's technical inspection, the error description provided by the customer "image blocks out - prior to use" was not confirmed.The device passed quality control at the time of delivery.The following conclusion has been reached based on the defects identified during the technical inspection.The fault described by the customer could not be reproduced.The defects identified during the investigation are due to usage errors or/and wear.For this reason, a user misuse error is to be assumed which led to image blocks out.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #2
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #2
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22311178
Report Number9610617-2025-01079
Device Sequence Number8794196
Product Code CCW
UDI-Device Identifier04048551442159
UDI-Public04048551442159
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404KXC
Device Catalogue Number8404KXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown